# SDR MASA2022021200044

- Difficulty date: February 12, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,289 hours, 34,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EXT OVERWING EMER LIGHT LT INOP.  PLACED ON MEL
